Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a Medical Assistant (M.A.) concerning a 25 year old female patient with a history of high fever after receiving the tetanus toxoid years ago who on 13-FEB-2007 was vaccinated IM in the Left arm with a first dose of Gardasil lot #655618/0186U. Years ago the patient developed swelling, redness and itching of left arm after the first injection and went to the Emergency Room (E.R.) and she was provided antibiotics. On an unspecified date, patient was vaccinated in Right arm with a second dose of Gardasil lot #657617/0384U. She developed swelling, redness and itching of right arm after the second injection and went to see her primary physician. The physician administered antibiotics and felt that event was Cellulitis without a cut causing the event. Patient had high fever after receiving the tetanus toxoid years ago. The patient recovered from the events. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166